How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

Nurse Milli, hi, here is my new question. with all the emtional

This answer was rated:

Nurse Milli, hi, here is my new question. with all the emtional upset ive had and also weight flux, i have also notice my body, at times, seems to get weirdly bloated, like my eyelids puff, my legs get kind of jelly like, etc. I know its real, because it goes down at times, i THINK it goes when i drink lots of water, eat lots of veg and maybe when i go to the sauna and when i exercise? Have you ever heard of that.
Hi there and thanks for the request for this question.

Usually in the absence of a major medical problem like kidney disease, liver disease or heart failure, bloating or fluid retention is from the diet. Sardines you mentioned earlier are high in sodium as most foods are that are prepackaged like this.

Overall, it sounds like your diet is good and as long as you are exercising, your diet 'choices' may just need modifying. Try to cut back on the sardines, reduce or eliminate the added sea salt, try to drink 8 cups of water per day, and if you still notice the bloating or swelling, your Dr can give you a fluid-reducing pill to help.

One side note, hormones (those in HRT and birth control pills) can contribute to bloating and water weight gain. If this applies to you, you may ask your Dr if he/she can modify what you are taking so you won't have this issue.

Nurse Milli, RN and 2 other Health Specialists are ready to help you

Related Health Questions